# SDR 97FDEA00525

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163225
- Condition: Corroded
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MIDFLAP T/E WEDGE UPPER IS CORRODED APPROX 18 INCHES AND 64 INCHES FROM O/B END.  *S/D*  REMOVED AND REPLACED WITH SERVICEABLE LT WING I/B MIDFLAP IAW FED-EX M/M 27-51-1.  FUNCTIONAL TESTED GOOD IAW FED-EX M/M 27-51-1.
